Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    3
  • views
    5862

Day 53- ER visit for major Hip pain

Msneevyg

1001 views

Haven't updated in a while as all has been well. My skin looks great (not perfect) - have not broken out 'at all' in ages. I do still have lots of pin like open pore marks on and around my nose and cheeks. Some white heads deep under the skin under my lips and my skin is too red to go without makeup. When I have gone without it strangers have asked where I got the sunburn :shhh:

Now for the uh-oh moment.. I've been experiencing discomfort in my hip joints since my derm upped my dosage to 60mg's... I have not had any specific injury recently or lifted anything heavier than my kids - which I have been doing forever..

Two nights ago I did not get a wink of sleep as the pain in my right hip and lower back was so bad. The pain was shooting all the way down into my foot. Advil did not help. I woke up yesterday morning and could not get out of bed without crying.. This pain was worse than the contractions I had during labor!! My husband had to take the day off of work to take care of our 2 kids and bring me to the ER. The ER doc told me that I have pinched nerves in my hips and probably a bulging disk in my v. low back. He gave me a shot of something that left me in a daze and handed me 3 prescriptions for - a steroid doze pack. Soma - a mussle relaxer and Vicodin and told me to rest up for a week. The ER doc said that these meds were fine to take with Accutane and that the pain was not related to the tane.

Next I stopped by to see my Chiropractor.. He had a v. different story - he said that he'd seen this type of radiating hip pain before.. In Accutane, Chemo and some Lipator patients who had not experienced any specific trauma to cause it. He recommended that I call my dermatolgist and ask to have my dosage reduced.

To cut a long story short.. the derm said to keep everything as is for now, take the extra meds prescribed by the ER doc. ..

But!!! She wants me to see an Orthopedist this week, let them know that I am on Accutane and find out whether I experience a side effect. :shhh:

I have an apt on Monday with an Orthopedist - a hip specialist. I am sooo bummed - Accutane is working so well for me I would be seriously pissed if i had to stop it now.

I have been taking Omega 3 fish oils since my dose was upped to 60mg's - guess its just not working.

To be honest, there is no way I could function if I have to endure this pain for the next 97 days.. I am hoping and praying that it is just a co-incidense.

Has anyone else know of anyone having such severe Joint problems on Accutane?



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×